Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Lincoln, IL

July 14, 2014Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2014, 4:37 PM CDT for Lawrence County, Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 4:37 PM CDT (21:37 UTC)
Expired
Jul 14, 2014, 5:00 PM CDT
In force
23 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 48 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WUUS53 KILX 142137
SVRILX
ILC101-142200-
/O.NEW.KILX.SV.W.0080.140714T2137Z-140714T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 500 PM CDT

* AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM RUSSELLVILLE TO LAWRENCEVILLE TO 8 MILES NORTHEAST
  OF WEST SALEM...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ST. FRANCISVILLE...BILLETT AND MOUNT CARMEL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3868 8753 3866 8760 3864 8761 3858 8762
      3859 8763 3856 8766 3857 8791 3857 8792
      3874 8777 3885 8755 3884 8752 3882 8752
      3879 8749 3874 8749
TIME...MOT...LOC 2137Z 311DEG 25KT 3880 8750 3868 8765
          3856 8784

HAIL...1.00IN
WIND...60MPH

$$

07
2 follow-up statements
548 
WWUS53 KILX 142146
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT MON JUL 14 2014

ILC101-142200-
/O.CON.KILX.SV.W.0080.000000T0000Z-140714T2200Z/
LAWRENCE IL-
446 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAWRENCE COUNTY UNTIL 500 PM CDT...

AT 441 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RUSSELLVILLE TO ST. FRANCISVILLE TO 10 MILES WEST OF 
ST. FRANCISVILLE...AND MOVING SOUTHEAST AT 30 MPH. THE LAWRENCEVILLE
AIRPORT MEASURED A WIND GUST OF 63 MPH AT 433 PM CDT.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3868 8753 3866 8760 3864 8761 3858 8762
      3859 8763 3856 8766 3857 8791 3872 8774
      3882 8752 3879 8749 3874 8749
TIME...MOT...LOC 2146Z 311DEG 25KT 3876 8744 3864 8759
          3852 8778

HAIL...1.00IN
WIND...60MPH

$$

07
918 
WWUS53 KILX 142159
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT MON JUL 14 2014

ILC101-142209-
/O.EXP.KILX.SV.W.0080.000000T0000Z-140714T2200Z/
LAWRENCE IL-
459 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY
WILL EXPIRE AT 500 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.

LAT...LON 3868 8753 3866 8760 3864 8761 3858 8762
      3859 8763 3856 8766 3857 8791 3872 8774
      3882 8752 3879 8749 3874 8749
TIME...MOT...LOC 2159Z 311DEG 25KT 3870 8735 3858 8751
          3846 8770

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:46 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 14, 2:46 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
246 PM CDT Mon Jul 14 2014

.DISCUSSION...
ISSUED 246 PM CDT Mon Jul 14 2014

Line of strong to severe storms, with locally torrential rainfall,
continues to track east across the forecast area. A significant
cold front lies fairly close behind this line of storms, with
significantly cooler/drier air in its wake. The precipitation
risk/front should shift south/east of most of the area by early
this evening (where it has not already done so), signaling the
start of a cool/dry period for central and southeast Illinois.

SHORT TERM...Tonight through Thursday: An unseasonably strong/cold
upper trof will dig into the are tonight and linger through the
end of the period. At the surface, Canadian high pressure will
build in behind the current cold front, ushering in abnormally
cool conditions, potentially putting some record low highs in
jeopardy for Tuesday (see CLIMATE section below). Tuesday should
be the coolest day of the next few as the axis of the upper thermal
trof should shift east of the area by Wednesday, with a slow
moderation of temperatures is likely through the remainder of the
period.

Some of the guidance spits out some diurnally driven showers in
the vicinity of the upper cold pool in the deep upper trof that
will be in the area the next few days. For now, have left mention
out of the local forecast as the forecast soundings are quite dry.
Also, suspect most of this activity should remain closer to the
center of the cold pool that will lie to our northeast, where
cyclonic flow is also apt to be stronger.

LONG TERM...Friday through Monday: Temperatures continue to
moderate heading into the weekend as the upper low/trof ejects out
of the area and the flow trends more zonal. Still quite a bit of
uncertainty (due to model spread and run-to-run variability) with
respect to when the next precipitation chances will arrive. So,
plan to go no higher than low end chance with a potential system
that will arrive in the later Sunday into Monday time-frame.

Bak
&&

.AVIATION...
ISSUED 1249 PM CDT Mon Jul 14 2014

Cold front and associated risk of showers and storms is currently
making its way through central Illinois. The line of storms along
the front is rapidly moving and will exit the terminal area within
the next couple of hours. However, a much more isolated risk will
persist until sunset. Have, gone with a 1-2 hour tempo group to cover
line of storms, with a VCSH or no mention beyond that. VFR conditions
should prevail through much of the 18z TAF valid time (away from
thunderstorms), although MVFR CIGs are likely to develop Tuesday
morning as diurnal heating resumes.

Bak
&&

.CLIMATE...
ISSUED 219 AM CDT Mon Jul 14 2014

Record low maximum temperatures will be possible on Tuesday, July
15. Here are the current records for selected cities:

Peoria:      72 in 1939 and 1990
Springfield: 73 in 1929 and 1993
Lincoln:     73 in 1996

Barnes

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 14, 3:29 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT MON JUL 14 2014

ILZ036-040-041-047-049-050-151100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
329 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA
AND POINTS DOWNSTREAM THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ027>031-037-038-042-043-045-046-048-051>055-061-151100-
CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-KNOX-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PEORIA-SANGAMON-SHELBY-STARK-TAZEWELL-
VERMILION-WOODFORD-
329 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ044-151100-
PIATT-
329 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AT
MONTICELLO THROUGH MOST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ056-057-062-063-066>068-071>073-151100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-
329 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING AS A
COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED...SCATTERED STORMS MAY PRODUCE SEVERE WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 6 PM.

BAK

In the hours before

Local storm report, Jul 14, 2:26 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
226 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HEAVY RAIN       4 W LINCOLN             40.15N 89.44W
07/14/2014  M1.06 INCH       LOGAN              IL   COCORAHS

            RAIN FELL IN 21 MINUTES

&&

25
Local storm report, Jul 14, 2:32 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     TUSCOLA                 39.80N 88.28W
07/14/2014                   DOUGLAS            IL   EMERGENCY MNGR

            TREE BLOWN DOWN ON HOME ON OVERTON STREET. CORRECTED
            TIME.

0158 PM     HAIL             1 W BISMARCK            40.27N 87.62W
07/14/2014  M0.88 INCH       VERMILION          IL   EMERGENCY MNGR

            CORRECTED TIME

0201 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
07/14/2014                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE AND POWER LINES DOWN ON FRANKLIN STREET.
            CORRECTED TIME.

&&

25
Local storm report, Jul 14, 2:35 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     1 S PEKIN               40.55N 89.63W
07/14/2014                   TAZEWELL           IL   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ONTO POWER LINES IN SCHAEFERVILLE.

1151 AM     HEAVY RAIN       NEW HOLLAND             40.18N 89.58W
07/14/2014  M1.03 INCH       LOGAN              IL   COCORAHS

            MEASURED 1.03 INCHES OF RAIN IN THE PAST 35 MINUTES.

1212 PM     HEAVY RAIN       4 W LINCOLN             40.15N 89.44W
07/14/2014  M1.06 INCH       LOGAN              IL   COCORAHS

            RAIN FELL IN 21 MINUTES

1235 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
07/14/2014                   DE WITT            IL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES BLOWN IN CITY OF CLINTON.

0115 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
07/14/2014                   CHAMPAIGN          IL   BROADCAST MEDIA

            LARGE TREE DOWN ON MATTIS AVE. NORTH OF SPRINGFIELD.

0120 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
07/14/2014                   CHAMPAIGN          IL   TRAINED SPOTTER

            LARGE TREE DOWN AT INTERSECTION OF UNIVERSITY AND
            BROADWAY.

0122 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
07/14/2014  M58.00 MPH       CHAMPAIGN          IL   ASOS

0131 PM     TSTM WND GST     1 W SIDNEY              40.02N 88.09W
07/14/2014  M59.00 MPH       CHAMPAIGN          IL   MESONET

            APRS MESONET

0136 PM     TSTM WND DMG     TUSCOLA                 39.80N 88.28W
07/14/2014                   DOUGLAS            IL   EMERGENCY MNGR

            TREE BLOWN DOWN ON HOME ON OVERTON STREET. CORRECTED
            TIME.

0158 PM     HAIL             1 W BISMARCK            40.27N 87.62W
07/14/2014  M0.88 INCH       VERMILION          IL   EMERGENCY MNGR

            CORRECTED TIME

0200 PM     TSTM WND DMG     4 W DANVILLE            40.14N 87.70W
07/14/2014                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN AND A TREE DOWN BLOCKING HENNING
            ROAD AT KICKAPOO ROAD.

0201 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
07/14/2014                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE AND POWER LINES DOWN ON FRANKLIN STREET.
            CORRECTED TIME.

&&

25
Local storm report, Jul 14, 2:57 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     PEKIN                   40.57N 89.63W
07/14/2014                   TAZEWELL           IL   BROADCAST MEDIA

            WINDOWS BLOWN OUT OF MENARDS. RELAYED BY WEEK-TV.

&&

25
Local storm report, Jul 14, 3:25 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     FISHER                  40.32N 88.35W
07/14/2014                   CHAMPAIGN          IL   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN

&&

25
Local storm report, Jul 14, 3:33 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     PEKIN                   40.57N 89.63W
07/14/2014                   TAZEWELL           IL   MESONET

            SEVERAL LARGE TREE BRANCHES DOWN

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:10 AM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell35 min
Jul 14, 11:21 AM CDTSpecial Weather StatementILXWoodford39 min
Jul 14, 11:45 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jul 14, 11:49 AM CDTSpecial Weather StatementILXLogan, Mason56 min
Jul 14, 11:58 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon47 min
Jul 14, 12:24 PM CDTAreal Flood AdvisoryILXLogan3 hr
Jul 14, 12:46 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Moultrie, Piatt44 min
Jul 14, 1:19 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Moultrie, Piatt, Vermilion41 min
Jul 14, 1:31 PM CDTAreal Flood AdvisoryILXChampaign3 hr
Jul 14, 1:44 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Vermilion46 min
Jul 14, 2:29 PM CDTAreal Flood AdvisoryILXColes, Douglas, Edgar, Moultrie3 hr
Jul 14, 5:12 PM CDTAreal Flood AdvisoryILXLawrence3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.